Some spaces with affine connection admitting motions
Doklady Akademii Nauk, Tome 137 (1961) no. 6, pp. 1295-1298
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1961_137_6_a9,
author = {Yu. I. Levin},
title = {Some spaces with affine connection admitting motions},
journal = {Doklady Akademii Nauk},
pages = {1295--1298},
year = {1961},
volume = {137},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1961_137_6_a9/}
}
Yu. I. Levin. Some spaces with affine connection admitting motions. Doklady Akademii Nauk, Tome 137 (1961) no. 6, pp. 1295-1298. http://geodesic.mathdoc.fr/item/DAN_1961_137_6_a9/